# SDR SIMA20140211010

- Difficulty date: February 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,492 hours, 19,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T BRACKET ON AFT SIDE OF FLOORBEAM FS280 AT RBL 9.00 HAS A 1.5 INCH CRACK.  FABRICATED BRACKET IAW EO CR-53EP-115 INSTALLED IAW SRM 51-40-06.
